Differential and Integral Equations

An estimate for the minima of the functionals of the calculus of variations

R. Schianchi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 3 (1989), 326-332.

Dates
First available in Project Euclid: 28 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372428801

Mathematical Reviews number (MathSciNet)
MR983684

Zentralblatt MATH identifier
0719.49009

Subjects
Primary: 49B21
Secondary: 35J85

Citation

Schianchi, R. An estimate for the minima of the functionals of the calculus of variations. Differential Integral Equations 2 (1989), no. 3, 326--332. https://projecteuclid.org/euclid.die/1372428801


Export citation